# SDR HALA0800599

- Difficulty date: May 22, 2008
- Submitted: May 26, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 64,148 hours, 29,917 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Warn Panel
- Part number: 285T003511
- Part serial: D02296B
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - "WARN ELEX" ANNUNCIATED ON STATUS PAGE.  REMOVED AND REPLACED WARN ELEX OPS CHECK GOOD, IAW REF AMM31-51-04.
